# SDR SWAA2014082231100

- Difficulty date: August 19, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 34,387 hours, 19,793 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 26123111
- Part serial: B8877
- Condition: Separated
- Location: Lt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, S
- Precautionary procedure: D

## Discrepancy

AIR TURN BACK, DECLARED EMER.  LOST NR 3 TIRE CAP & PRESS LOSS ON TAKEOFF DAMAGING SEVERAL COMPONENTS.  R & R NR 3 MAIN WHEEL TIRE ASSEMBLY IAW MM.
